List of publications of Andrßs Kroˇ

  1. J. Angelos, A. Kroˇ, The equivalence of the modul of continuity of the best approximation operator and of strong unicity in L1,
    J. Approx. Th. 46(1985), 129-136

  2. J. Angelos et. al., A. Kroˇ, Local and global Lipschitz constants,
    J. Approx. Th. 46(1986), 137-156
  3. J. Angelos et. al., A. Kroˇ, Local Lipschitz and strong unicity constants for certain nonlinear families,
    J. Approx. Th. 58(1989), 164-183
  4. P. B. Borwein, R. Grothmann, A. Kroˇ, E. B. Saff, The density of alternation points in rational approximation,
    Proc. Amer. Math. Soc. 105(1989), 881-888
  5. P. Erd§s, A. Kroˇ, J. Szabados, On convergent interpolatory polynomials,
    J. Approx. Th. 58(1989), 232-241
  6. A. Kroˇ, The problem of correctness of best trigonometric approximations of the class wroH(w)c,
    Math. Notes 22(1977), 85-101 (Russian)
  7. A. Kroˇ, The continuity of best approximations,
    Acta Math. Hungar. 30(1977), 175-188

  8. A. Kroˇ, Differential properties of the operator of best approximation,
    Acta Math. Hungar. 30(1977), 319-331
  9. A. Kroˇ, On the continuity of best approximations in the space of integrable functions,
    Acta Math. Hungar. 32(1978), 331-348
  10. A. Kroˇ, A comparison of uniform and discrete polynomial approximation,
    Analysis Math. 5(1979), 35-49
  11. A. Kroˇ, On the uniform modulus of continuity of the operator of best approximation in the space of periodic functions,
    Acta Math. Hungar. 34(1979), 185-203
  12. A. Kroˇ, On the convergence of Polya's algorithm,
    J. Approx. Theory, 30(1980), 139
  13. A. Kroˇ, A note on discrete Chebyshev approximation
    Acta Math. Hungar. 36(1980), 129-135
  14. A. Kroˇ, The Lipschitz constant of the operator of best approximation,
    Acta Math. Hung. 35(1980), 279-292
  15. A. Kroˇ, A comparison of uniform and Lp-approximation,
    Proceedings of the Conference on Approximation Theory held in Gdansk (PNW, 1981), 383-393
  16. A. Kroˇ, Deviation of best discrete and uniform polynomial approximations,
    Analysis Math. 7(1981), 121-130
  17. A. Kroˇ, Error estimations for deviation of best uniform, discrete and Lp-approximations,
    SIAM J. Numer. Anal. 18(1981), 891-896
  18. A. Kroˇ, On the distribution of points of maximal deviation in complex Chebyshev approximation,
    Analysis Math. 7(1981), 257-263
  19. A. Kroˇ, Best L1-approximation on finite point sets: rate of convergence,
    J. Approx. Th. 33(1981), 340-352
  20. A. Kroˇ, On strong unicity of L1-approximation,
    Proc. Amer. Math. Soc. 83(1981), 725-729
  21. A. Kroˇ, Best L1-approximation of vector valued functions,
    Acta Math. Hungar., 39(1982), 303-310
  22.  A. Kroˇ, Some theorems on unicity of multivariate L1-approximation,
    Acta Math. Hungar.  40(1982), 179-189
  23. A. Kroˇ, On unicity of complex polynomial approximation along curves,
    Proc. Amer. Math. Soc. 86(1982), 427-432
  24. A. Kroˇ, Some theorems on best L1-approximation of continuous functions,
    Acta Math. Hungar. 44(1984), 411-419
  25. A. Kroˇ, On strong unicity of best approximation in C(R),
    Numer. Funct. Anal. Optimiz. 4(1981-1982), 437-443
  26. A. Kroˇ, On the unicity of best L1-approximation by polynomials of several variables,
    Acta Math. Hungar. 42(1983), 309-318
  27. A. Kroˇ, On strong unicity of best Chebyshev approximation of differentiable functions,
    Proc. Amer. Math. Soc. 89(1983), 611-617
  28. A. Kroˇ, On differentiability of the operator of best L1-approximation,
    J. Approx. Th. 42(1984), 266-277
  29. A. Kroˇ, On best Chebyshev approximation of differentiable functions,
    Acta Sci. Math. Szeged. 47(1984), 377-389
  30. A. Kroˇ, On Chebyshev subspaces in the space of multivariate differentiable function,
    Trans. Amer. Math. Soc. 287(1985), 839-852
  31. A. Kroˇ, On an L1-approximation problem,
    Proc. Amer. Math. Soc. 94(1985), 406-410
  32. A. Kroˇ, On uniqueness of best L1-approximation on disjoint intervals,
    Math. Zeit. 191(1986), 507-513
  33. A. Kroˇ, Chebyshev rank in L1-approximation,
    Trans. Amer. Math. Soc. 296(1986), 301-313
  34. A. Kroˇ, A general approach to the study of Chebyshev subspaces in L1-approximation of continuous functions,
    J. Approx. Th. 51(1987), 98-111
  35. A. Kroˇ, On uniqueness of best L1-approximation on disjoint intervals,
    Math. Zeit. 191(1986), 507-513
  36. A. Kroˇ, Chebyshev rank in L1-approximation,
    Trans. Amer. Math. Soc. 296(1986), 301-313
  37. A. Kroˇ, Best L1-approximation with varying weights,
    Proc. Amer. Math. Soc. 99(1987), 66-70
  38. A. Kroˇ, F. Peherstorfer, Interpolatory properties of best L1-approximation,
    Math. Zeit. 196(1987), 249-257
  39. A. Kroˇ, F. Peherstorfer, Interpolatory properties of best rational L1-approximation,
    Constructive Approx. 4(1988), 97-106
  40. A. Kroˇ, F. Peherstorfer, On the zeros of polynomials of minimal Lp-norm,
    Proc. Amer. Math. Soc. 101(1987), 652-656
  41. A. Kroˇ, E. B. Saff, On polynomials of minimal Lp-deviation, 0< p < 1, 
    J. London Math. Soc.(2).  37(1988), 182-192
  42. A. Kroˇ, E. B. Saff, The density of extreme points in complex polynomial approximation
    Proc. Amer. Math. Soc. 103(1988), 203-209
  43. A. Kroˇ, On the uniqueness of canonical points in the Hobby-Rice theorem,
    Constructive Approx. 5(1989), 405-414
  44. A. Kroˇ, M. Sommer, H. Strauss, On strong uniqueness in one-sided L1-approximation of differentiable functions,
    Proc. Amer. Math. Soc. 106(1989), 1011-1016
  45. A. Kroˇ, F. Peherstorfer, On the distribution of extremal points of general Chebyshev polynomials,
    Trans. Amer. Math. Soc. 329(1992), 117-130
  46. A. Kroˇ, D. Schmidt, M. Sommer, Some properties of A-spaces and their relationship to L1-approximation,
    Constructive Approximation.  7(1991), 329-339 
  47. A. Kroˇ, F. Peherstorfer, On asymptotic distribution of oscillation points in rational approximation,
    Analysis Math. 19(1993), 225-232
  48. A. Kroˇ, D. Schmidt, A Haar-type theory of best uniform approximation with constraints,
    Acta Math. Hungar. 58(1991), 351-374.
  49. A. Kroˇ, D. Schmidt, A Haar-type theory of best L1-approximation with constraints,
    Trans. Amer. Math. Soc. 331(1992), 310-319.
  50. A. Kroˇ, D. Schmidt, M. Sommer, One some properties of A-spaces and their relation to Hobby-Rice Theorem,
    J.Approx.Th., 68(1992), 136-154.
  51. A. Kroˇ, J. Swetits, Best L1-approximation in Sobolev spaces,
    J. Numer. Funct. Anal. Optimiz. 13(1992), 29-41.
  52. A. Kroˇ, J. Swetits, On density of interpolation point, a Kadec-type theorem and Saff's Principle of contamination in Lp-approximation,
    Constructive Approx. 8(1992), 87-103.
  53. A. Kroˇ, On certain orthogonal polynomials, Nikolski- and Turan-type inequalities and interpolatory properties of best approximants,
    J.Approximation Th. 73(1993), 162-179.
  54. A. Kroˇ, A geometric approach to multivariate MŘntz problem,
    Proc. Amer. Math. Soc. 121(1994), 199-205.
  55. A. Kroˇ, On approximation by bivariate incomplete polynomials,
    Constr. Approx. 10(1994), 197-206.
  56. A. Kroˇ, On lacunary sums  of orthogonal polynomials
    J. Math. Anal. Appl.185(1994), 107-117.
  57. A. Kroˇ, J. Szabados, On approximation by lacunary Bernstein polynomials,
    J. Approx. Th.78(1994), 446-457.
  58. A. Kroˇ, J. Szabados, Approximation by lacunary Bernstein and self-reciprocal polynomials,
    Acta Sci. Math. Szeged. 60(1995), 467-486.
  59. A. Kroˇ, J. Szabados, Constructive properties of self-reciprocal polynomials,
    Analysis. 14(1994), 319-339.
  60. A. Kroˇ, J. Szabados, Weighted polynomial approximation on the real line,
    J. Approx. Th. 83(1995), 41-64.
  61. A. Kroˇ, On weighted polynomial approximation on the plane,
    East J. Approx.1(1995), 73-81.
  62. A. Kroˇ, On approximation by ridge functions,
    Constr. Approx.13(1997), 447-460.
  63. A. Kroˇ, D. Schmidt, Some extremal problems for multivariate polynomials on convex bodies,
    J. Approx. Th. 90(1997), 415-434.
  64. A. Kroˇ, J. Szabados, R. Varga, Weighted polynomial approximation of some entire functions on the real line,
    Ann. Numer. Math. 4(1997), 405-413.
  65. A. Kroˇ, D. Schmidt, A variational approach to optimizing linear functionals over Haar spaces,
    Ann. Numer. Math. 4(1997), 393-403.
  66. A. Kroˇ, J. Szabados, On weighted approximation by lacunary polynomials and rational functions on the half axis,
    East J. Approx. 2(1996), 289-300.
  67. A. Kroˇ, I. Pritzker, A sharp version of Mahler's inequality for products of polynomials,
    J. London Math. Soc. 31(1999), 269-278.
  68. A. Kroˇ, On Remez-type inequalities for polynomials in Rm ,
    Analysis Math 27(2001), 50-70.
  69. A. Kroˇ, Sz. RÚvÚsz, On Bernstein and Markov-type inequalities for multivariate  polynomials on convex bodies,
    J. Approx. Th. 99(1999), 134-152.
  70. A. Kroˇ, J. Szabados, Markov-Bernstein type inequalities for multivariate polynomials on sets with cusps,
    J. Approx. Th. 102(2000), 72-95.
  71. A. Kroˇ, Chebyshev-type extremal problems for multivariate polynomials on convex bodies
    East J. Approx. 5(1999), 211-221.  
  72. T. ErdÚlyi, A. Kroˇ, J. Szabados, Markov-Bernstein type inequalities on compact subsets of R,
    Analysis Math. 26(2000), 17-34.
  73. A. Kroˇ, On multivariate polynomials with largest gradients on convex bodies,
    J. Math. Anal. Appl. 253(2001) 322-333.
  74. A. Kroˇ, Universal polynomial majorants on convex bodies,
    J. Approx. Th. 111(2001), 220-232.
  75. A. Kroˇ, A note on bivariate Lagrange interpolation on algebraic curves,
    Studia Sci. Math. 38(2001), 261-266.
  76. A. Kroˇ, Extremal properties of multivariate polynomials on sets with analytic parametrization,
    East J. Approx. 7(2001), 27-40.
  77. A. Kroˇ, Markov-type inequalities for surface gradients of multivariate polynomials,
    J. Approx. Th. 118(2002), 235-245.
  78. A. Kroˇ, A note on density of extremal sets in multivariate Chebyshev approximation
    J. Approx. Th. 119(2002), 127-131
    .
  79. T. ErdÚlyi, A. Kroˇ, Markov-type inequalities on certain irrational arcs and domains
    J. Approx. Th. 130(2004), 113-124
    .
  80. A. Kroˇ, J. Szabados, Tangential Bernstein-Markov inequalities for bivariate polynomials on curves,
    East J. Approx. 8(2002), 261-278.
  81. A. Kroˇ, Markov-type inequalities for homogeneous polynomials on smooth convex bodies,
    East J. Approx. 4(2003), 487-500.
  82. A. Kroˇ, E. B. Saff, Jackson-type theorems on some transcendental curves in Rn,
    J. Math. Anal. Appl. 301(2005), 255-264.
  83. A. Kroˇ, On Markov Inequality for Multivariate Polynomials,
    Approximation Theory XI., Nashboro Press (2005), 211-229.
  84. A. Kroˇ, Newman-type inequalities for multivariate polynomials,
    Rendiconti del Circolo matematico di Palermo, 76(2005), 59-75.
  85. A. Kroˇ, E. B. Saff, M. Yattselev, A Remez-type theorem for Homogeneous Polynomials,
    J. London Math. Soc. (2) 73(2006), 783-796.
  86. A. Kroˇ, F. Pehestorfer, Asymptotic representation of Lp-minimal polynomials, I < p < ∞.
    Constructive Approx. 25(2007), 29-39.
  87. Yuliya Babenko, A. Kroˇ, Markov-type inequalities for homogeneous polynomials on non-symmetric star-like domains,
    Frontiers in Approximation and Interpolation,
    1-15, Pure Appl. Math. (Boca Raton), 282, Chapman & Hall / CRC, Boca Raton, FL, 2007.
  88. A. Kroˇ, On norms of factors of multivariate polynomials on convex bodies,
    Electron. Trans. Numer. Anal. 25(2006), 201-205.
  89. A. Kroˇ, J. Szabados, On density of homogeneous polynomials on convex and star-like surfaces in Rd ,
    East J. Approx. 11(2005), 381-404.
  90. D. Benko, A. Kroˇ, A Weierstrass-type theorem for homogeneous polynomials
    Trans. Amer. Math. Soc. 361(2009), 1645-1665.
  91. A. Kroˇ, F. Peherstorfer, Asymptotic representation of L-minimal polynomials
    Math. Proc. Cambridge Philos. Soc. 144(2008), 241-254.

  92. A. Kroˇ, Classical polynomial inequalities in several variables,
    Constructive theory of functions, 19-32, Darba, Sofia, 2003.
  93. A. Kroˇ, On the exact constant in the L2 Markov inequality,
    J. Approx. Th. 151(2008), 208-211.
  94. A. Kroˇ, J. Szabados, Jackson-type theorems in homogeneous approximation,
    J. Approx. Th. 152(2008), 1-19.
  95. A. Kroˇ, New results and open problems in approximation of convex and star-like surfaces by algebraic level surfaces,
    Jaen J. Approx. 1(2009), 97-109.
  96. A.Kroˇ, J. Szabados, On the density of homogeneous polynomials on regular convex domains,
    Acta Sci. Math. (Szeged), 75(2009), 143-159.